# SDR EIAA970196

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Actuator
- Part number: 813500413
- Condition: Failed
- Location: Captain'S Seat
- Part time: 71,243 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT SLIDES AFT WHEN RUDDER PEDAL FORCE EXERTED.  REMOVED AND REPLACED CAPTAIN'S HORIZONTAL SEAT MOTOR IAW OHM 25-10-00 PAGE 509.  (X)
